may_third (may_third) wrote in vaginapagina,
may_third
may_third
vaginapagina

Weird spotting

Hey VP,

I recently went back on the pill after a month off of it to have a regular cycle. I was off the pill for about a month and had a period as expected about 35 days after the last day of my active pills from mid-September. My period was completely normal.

Now, I've had 2 weeks of my new pack. Today I am spotting. I've never had breakthrough bleeding before on this pill. I went to the bathroom and my undies had a big red stain. I wiped though and it doesn't seem like I'm still bleeding...Now I'm worried. Why is this happening/is it REALLY normal, as I've never had it before? It really freaked me out. Thanks in advance for everything!
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 1 comment